# SDR CALA2012082100525

- Difficulty date: August 21, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 67,785 hours, 7,178 cycles
- Engine: Ge GE9090B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061687
- Part serial: WYG98817
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 48,546 hours, 5,086 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, C

## Discrepancy

RIGHT ENGINE FAILED AND EGT ROSE TO START LIMIT.  ENGINE WAS SHUTDOWN. CHECKED MAT FOR CURRENT LEG FAULTS, FOUND 73-31802 AND 73-21002 . TROUBLESHOT IAW FIM 73-22 TASK 815. WITH EEC POWER IN TEST NO FAULTS FOUND . ALSO TROUBLESHOT IAW FIM 73-22 TASK 828. FAULT INTERMITTENT. RAN ENGINE AT IDLE FOR 30 MIN.  SHUTDOWN ENGINE AND RESTARTED FOR 20 MIN WITH NO DEFECTS NOTED.  ALL ENG PARAMETERS NORMAL.  REPLACED THE NR 2 ENGINE HMU.
